peeing blood and diarrhea from testosterone enanthate?
ok so last thursday would be my first pin ever. i wouldnt call it a real pin cause i only pinned about 35 mgs, mainly to see if i can withstand the injections pain for the full 12 weeks, and also to make sure for some weird reason im not allergic to anything in it. I do have allergies but not to any medicines. I basically wanted to make sure my body wont act funny before i inject the whole 0.8CC which will be about 262mg.
Today i woke up like normal and got out of bed and peed. came back to my bed and layed down and i had the worst pain ever on left side of stomache and back:deadhorse:.
Got up and went to ER and they took urine and blood sample also an ultra sound ..The urine sample was dark as hell and had alot of blood in it.
Blood,Urine, and ultrasound came back normal. They said that it could have been a kidney stone but they didnt see a kidney stone. They said i probly already passed it. anyways all i was sent home with was a mild pain medicine. (norco)
could a small amount of 35mg cause this? could my body be rejecting it somehow? or is this just a coincidence?
kidney stones does run in my family, but like i said they didnt find any 100% proof that a kidney stone was there because they never found anything.
im back home now, pain is gone and pee is clear btw
my first full dose Pin is supposed to be today around 6pm. just want to make sure the test is not causing this before i go all in.
THANKS IN ADVANCE:thumbup: